# SDR AU510001640

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc IO540AE1A5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Cracked
- Location: Engine
- Part time: 677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MUFFLER CRACKED AND DISTORTED IN AREA OF TAILPIPE ATTACHMENT. (OTHER CAUSE: MATERIAL ) (CASA NR 510001640)
